# SDR SCNA20250501146

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 20,898 hours, 8,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY LIGHTS ONLY STAY ON FOR 5 SECONDS DURING TEST - RESOLUTION: REMOVED AND REPLACED AFT RH EMERGENCY EXIT LIGHT BATTERY PACK AT STA 952, WL 291, RBL 14 REF. AMM 33-51-06.
